Michael Hoff

5. New examples of rational Gushel-Mukai fourfolds, Mathematische Zeitschrift, electronically published on February 27,2020, DOI: 10.1007/s00209-020-02498-5 (to appear in print) (with G. Staglianò)
4. Focal schemes to families of secant spaces to canonical curves, Algorithmic and experimental methods in algebra, geometry, and number theory, 387-401 (2017), DOI: 10.1007/978-3-319-70566-8
3. Tangent cones to generalised theta divisors and generic injectivity of the theta map. Compositio Mathematica, 153(12), 2643-2657 (2017), DOI:10.1112/S0010437X17007539 (with G. H. Hitching)
2. Resolutions of general canonical curves on rational normal scrollsArchiv der Mathematik (Basel) 105 (2015), no. 3, 239-249, DOI: 10.1007/s00013-015-0794-x (with C. Bopp)
1. The osculating cone to special Brill-Noether loci, Collectanea Mathematica 66 (2015), no. 3, 387-403, DOI:10.1007/s13348-015-0146-y (with U. Mayer)
© AG Schreyer